# SDR ABXA020313

- Difficulty date: November 3, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 45,605 hours, 35,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99236685
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL I CORROSION ON SUB-FLOOR SEVERAL PLACES, BUTT LINE '0', OUTBOARD TO LONGERON 18 RIGHT, FS 133.4 TO FS 148.  REPAIRED AREA IAW DC-9 SRM 53-01.
